# SDR AALA202503033265

- Difficulty date: March 2, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N860NN
- Make and model: Boeing 737823
- Aircraft serial: 40583
- Aircraft time: 42,448 hours, 18,156 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Part serial: 6083
- Condition: Warning Light
- Location: Zone 500
- Part time: 6,630 hours, 3,163 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED ON APPROACH TO CLT DUE TO FLAP ASYMMETRY. THE AIRCRAFT LANDED SAFELY AT CLT WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED LEFT FLAP POSITION TRANSMITTER PER AMM 27-58-01 AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
